Journal of Mathematical Analysis and Applications, ( ISI ), Volume (340), Year (2008-4) , Pages (606-620)

Title : ( Solving the optimal control problem of the parabolic PDEs in exploitation of oil )

Authors: Sohrab Effati , Mohammad Janfada , M. Esmaeili ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, the optimal control problem is governed by weak coupled parabolic PDEs and involves pointwise state and control constraints. We use measure theory method for solving this problem. In order to use the weak solution of problem, first problem has been transformed into measure form. This problem is reduced to a linear programming problem. Then we obtain an optimal measure which is approximated by a finite combination of atomic measures. We find piecewise-constant optimal control functions which are an approximate control for the original optimal control problem.

Keywords

Weak coupled parabolic PDEs; Optimal control; Measure theory; Atomic measure; Linear programming;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1009391,
author = {Effati, Sohrab and Janfada, Mohammad and M. Esmaeili},
title = {Solving the optimal control problem of the parabolic PDEs in exploitation of oil},
journal = {Journal of Mathematical Analysis and Applications},
year = {2008},
volume = {340},
month = {April},
issn = {0022-247X},
pages = {606--620},
numpages = {14},
keywords = {Weak coupled parabolic PDEs; Optimal control; Measure theory; Atomic measure; Linear programming; Approximation},
}

[Download]

%0 Journal Article
%T Solving the optimal control problem of the parabolic PDEs in exploitation of oil
%A Effati, Sohrab
%A Janfada, Mohammad
%A M. Esmaeili
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2008

[Download]